# SDR ASAA9910099

- Difficulty date: May 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104781
- Condition: Discharged
- Location: Row 12
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE EMERGENCY TRACK LIGHTS AT ROWS 12 AND 14 WERE FOUND TO BE INOPERATIVE.  REPLACED BATTERY AT ROW 12 AND RECEIVER AT ROW 14.  LIGHTS OPERATED NORMALLY.  (M)
